A Monte Carlo Study of the Phillips Curve

Peel, David and Holden, K. (1975) A Monte Carlo Study of the Phillips Curve. Oxford Bulletin of Economics and Statistics, 37 (2). pp. 155-158. ISSN 0305-9049

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Oxford Bulletin of Economics and Statistics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
55907
Deposited By:
Deposited On:
13 Jul 2012 14:03
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:59